# SDR ASAA2013103096261

- Difficulty date: October 30, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 26,636 hours, 8,007 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 016971100057
- Condition: Failed
- Location: Apu
- Part time: 4,013 hours, 4,953 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT CAME ON DURING START ON GROUND.  QRH ACCOMPLISHED FIVE MINUTES, LIGHT OUT AND RE-START.  OPS NORM.  ACFT GROUNDED. ACFT GROUNDED. PERFORM APU BITE PROCEDURE REF. FIM TASK 49-60 TASK 801. FOUND FAULT CODE 49-41180 LOGGED. CLEARED FAULT. PERFORMED SUBSEQUENT APU START. FAULT REMAINED CLEARED. TSR ISSUED. REPLACED EXCITER, IGNITION LEAD AND PLUG PER AMM 49-41-31. OPS CHECK GOOD NO FAULT REGISTERED.
